Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & EMBASE  
     Home | Subscribe | Feedback  

ADR REPORT
[View FULLTEXT] [Download PDF
 
Year : 2014  |  Volume : 60  |  Issue : 2  |  Page : 189-191  

Cardiovascular abnormalities with single dose of tapentadol

A Vachhani1, M Barvaliya2, V Naik1, CB Tripathi1 
1 Department of Pharmacology, Government Medical College, Bhavnagar, Gujarat, India
2 Department of Pharmacology, Gujarat Medical Education and Research Society Medical College, Patan, Gujarat, India

Correspondence Address:
Dr. C B Tripathi
Department of Pharmacology, Government Medical College, Bhavnagar, Gujarat
India

This case represents the development of dizziness, palpitation, tightness in chest, flushing, and tremor on consumption of a single dose of tapentadol (100 mg) for acute lower back pain. The patient was admitted in the intensive cardiac care unit for continuous monitoring. At admission, electrocardiogram showed tachycardia (140/min) along with ST segment elevation in second chest lead (V 2 ). The patient was monitored and advised not to take further doses of tapentadol. He was discharged after 36 hours of admission. Tapentadol should be used cautiously in patients with cardiovascular diseases and receiving sympathomimetic drugs.


How to cite this article:
Vachhani A, Barvaliya M, Naik V, Tripathi C B. Cardiovascular abnormalities with single dose of tapentadol.J Postgrad Med 2014;60:189-191


How to cite this URL:
Vachhani A, Barvaliya M, Naik V, Tripathi C B. Cardiovascular abnormalities with single dose of tapentadol. J Postgrad Med [serial online] 2014 [cited 2020 Apr 9 ];60:189-191
Available from: http://www.jpgmonline.com/article.asp?issn=0022-3859;year=2014;volume=60;issue=2;spage=189;epage=191;aulast=Vachhani;type=0


 
Thursday, April 9, 2020
 Site Map | Home | Contact Us | Feedback | Copyright  and disclaimer